# SDR 2002UALA01715

- Difficulty date: November 11, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 4,032 hours, 1,601 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325080
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO BURNING ODOR.  REPLACED BALLAST AT SEAT ROWS 9 & 10ABC, BALLAST HAD ELECTRICAL ODOR .
